Please use this identifier to cite or link to this item:
Title: On a Free Boundary Problem Arising from Population Biology
Contributor(s): Dancer, Edward N (author); Du, Yihong (author)
Publication Date: 2003
DOI: 10.1512/iumj.2003.52.2196
Handle Link:
Abstract: In this paper, using variational inequality techniques, we completely solve the existence and uniqueness question for a free boundary problem arising from the studies of certain population models. We also confirm a conjecture of ours in an earlier paper that this free boundary problem is the correct limiting problem of a degenerate predator-prey model.
Publication Type: Journal Article
Source of Publication: Indiana University Mathematics Journal, 52(1), p. 51-67
Publisher: Indiana University
Place of Publication: United States of America
ISSN: 0022-2518
Field of Research (FOR): 019999 Mathematical Sciences not elsewhere classified
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 172
Views: 172
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

Page view(s)

checked on Mar 4, 2019
Google Media

Google ScholarTM





Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.